Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Bleeding after abortion. Scan report showing tissues left behind. Need further treatment?

Hello there,
Its been 2 weeks after abortion and iam still having little bit menses. I went to the doc for follow up and scan. Scan result shows that little bit of tissue is left behind. The doc gave me antibiotics and pain killers and she said its not of a concern and she said it will slowly come out. she didn't do anything or didn't give me any drugs to clean out my stomach. Iam bit worried, is this normal?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2013
thanks for your query.
Normally, after an abortion, a repeat ultrasound is required to check that the uterus is completely empty and there are no products of conception inside.
If the retained products of conception measure less than 15 mm, then your gynecologist might try and manage them conservatively, that is by medicines.
If the medications fail to resolve the tissues, then you might require surgical evacuation ( D and C ) to clear the entire retained products.
Hence, please take the prescribed treatment.
A review ultrasound after a few days will clarify whether surgical treatment is required.
take care.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor